International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 845-853
Coincidence and common fixed point theorems in compact Hausdorff spaces
1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Dalian, Liaoning 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
3Department of Mathematics and Research Institute of Natural Science, Gyeongsang, National University, Chinju 660-701, Korea
Received 27 April 2004; Revised 26 January 2005
Copyright © 2005 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence of coincidence and fixed points for continuous
mappings in compact Hausdorff spaces is established. Some
equivalent conditions of the existence of fixed and common fixed
points for any continuous mapping and a pair of mappings in
compact Hausdorff spaces are given, respectively. Our results
extend, improve, and unify the corresponding results due to
Jungck, Liu, and Singh and Rao.